Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tingling under armpits and in hands. History of car accident. Suggestions for above symptoms?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
The past week I have had tingling sensations under left armpit and some in both hands. Was in small car accident 3 months ago and went thru cardiology testing last two months and those were good. Any suggestions for cause?
Posted Thu, 13 Jun 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 6 hours later
Hi and thanks for the query,

I do not think these symptoms could actually be linked to the car accident. It is however to consider a few things in your past medical history. is this your first time of experiencing this sensation? Is it accompanied with other signs like weakness of the hands or excessive sweating?

Tingling sensations are generally called paraesthesias. They might come from time to time; simple due to excessive inappropriate excitation of nerve endings, but it becomes problematic when it becomes recurrent. Common causes that need for exclusion electrolyte abnormalities and Vitamin Deficiencies. Blood calcium levels and magnesium levels should be measured. When low, such sensation can be experienced, a measure of blood Vitamin B 12 levels and Vitamin D are very important.

A clinical examination with a proper neurological component well examined. Signs of weakness, muscle power, fasciculations and other signs of atrophy or sensitivity loss in specific areas should be sought for.

I suggest you boon an appointment first with a neurologist for a proper examination and laboratory testing. Most of the times it’s temporal and really need not bother much now.

Thanks and best regards,
Dr Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor